Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

T4 thyroid tested, was on energy drink, weight gain. Is the energy drink responsible?

I tested at 7.7 for my t4 thyroid 3 months ago. I was 230 lbs at the time and took an energy drink before every workout. I stopped taking the energy drink 2 months ago becuase of stomach concerns. I am now 237 lbs and this is unexpected/unwanted weight gain . I am 6 ft 4. 225-230 lbs seems to be a good weight for me so I am too heavy. I am 46 yrs old. Did the energy drink cause my hypothyroidism . What should I do?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
I don't think there is any correlation between your hypothyroidism and energy drink consumption.Energy drinks may add up to extra calories,but cannot cause thyroid dysfunction.Meanwhile continue your workout and get yourself screened for presence of hypothyroidism.
Hope it helps.
Answered: Thu, 12 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor